# SDR CA000410014

- Difficulty date: March 18, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 23,717 hours
- System (JASC): 2761 · Drag Control Actuator
- Part: Nut
- Part number: 31077050
- Condition: Loose
- Location: Spoiler Actuator
- Component: Drag Control Act
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTS OF IN-FLIGHT VIBRATION LED THROUGH ONGOING TROUBLESHOOTING TO THE DISCOVERY OF SEVERAL LOOSE ROD ENDS TO PISTON JAM NUTS. JAM NUTS TORQUED AND VIBRATION DISAPPEARED.  OPERATOR IS INVESTIGATING WITH OWNER REGARDING PREVIOUS MAINTENANCE PERFORMED IN AREA.
